# SDR RRXA000850

- Difficulty date: January 31, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: DOUGLAS
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND A GOUGE TO THE UPPER CARGO COMPT MAIN CARGO DOOR FLOORBEAM ATTACH PLATE AT STA 400 TO XCW 64L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED NEW ATTACH PLATE FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-3-0 AND 53-2-0.
